# SDR QXEA0001698

- Difficulty date: June 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Chafed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SERVICE EMERGENCY DOOR OUTER SKIN CHAFED AT TOP LEFT CORNER.  REPAIRED IAW FOKKER SRM 52-01-01, PAGE 3, PARAGRAPH 3 DEF AND SRM 51-10-4.
